| Model Number |
DTBA1D4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Unspecified Infection (1930)
| Date of Event |
09/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 4968-60 lead, implanted (b)(6) 2019, product id: 6935m62 lead, implanted (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient developed a temperature.There was redness and drainage at the thoracotomy site.The cardiac resynchronization therapy defibrillator (crt-d) and leads were explanted due to infection.No further patient complications have been reported as a result of this event.